RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1881–1889 (Mi de6357)  

This article is cited in 10 scientific papers (total in 11 papers)

Ordinary Differential Equations

Asymptotic integration of the variational system of a multidimensional relaxation cycle. I

A. Yu. Kolesova, Yu. S. Kolesovb, E. F. Mishchenkoc, N. Kh. Rozova

a Lomonosov Moscow State University
b Yaroslavl State University
c V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (1334 kB)

Bibliographic databases:
UDC: 517.925
Received: 07.04.1987

Citation: A. Yu. Kolesov, Yu. S. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Asymptotic integration of the variational system of a multidimensional relaxation cycle. I”, Differ. Uravn., 23:11 (1987), 1881–1889

Citation in format AMSBIB
\Bibitem{KolKolMis87}
\by A.~Yu.~Kolesov, Yu.~S.~Kolesov, E.~F.~Mishchenko, N.~Kh.~Rozov
\paper Asymptotic integration of the variational system of a multidimensional relaxation cycle. I
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1881--1889
\mathnet{http://mi.mathnet.ru/de6357}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928235}
\zmath{https://zbmath.org/?q=an:0663.34001}


Linking options:
  • http://mi.mathnet.ru/eng/de6357
  • http://mi.mathnet.ru/eng/de/v23/i11/p1881

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. Yu. Kolesov, Yu. S. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “A relaxation system in the neighbourhood of a disruption point: reduction to the regular case”, Russian Math. Surveys, 43:2 (1988), 173–174  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Kolesov, E. F. Mishchenko, “Asymptotics of relaxation oscilations”, Math. USSR-Sb., 65:1 (1990), 1–17  mathnet  crossref  mathscinet  zmath
    3. A. Yu. Kolesov, “Duck trajectories of relaxation systems connected with violation of the normal switching conditions”, Math. USSR-Sb., 68:1 (1991), 291–301  mathnet  crossref  mathscinet  zmath  isi
    4. A. Yu. Kolesov, E. F. Mishchenko, “Existence and stability of the relaxation torus”, Russian Math. Surveys, 44:3 (1989), 204–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. Yu. Kolesov, E. F. Mishchenko, “The Pontryagin delay phenomenon and stable ducktrajectories for multidimensional relaxation systems with one slow variable”, Math. USSR-Sb., 70:1 (1991), 1–10  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. Yu. Kolesov, “Specific relaxation cycles of systems of Lotka–Volterra type”, Math. USSR-Izv., 38:3 (1992), 503–523  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. Yu. Kolesov, Yu. S. Kolesov, “Relaxation cycles in systems with delay”, Russian Acad. Sci. Sb. Math., 76:2 (1993), 507–522  mathnet  crossref  mathscinet  zmath  isi
    8. A. Yu. Kolesov, Yu. S. Kolesov, “Relaxation cycles of differential-difference equations”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 75–94  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. Yu. Kolesov, “Application of techniques of relaxation oscillations to a system of differential-difference equations from ecology”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 77–86  mathnet  crossref  mathscinet  zmath  isi
    10. A. Yu. Kolesov, Yu. S. Kolesov, N. Kh. Rozov, “Chaos of 'split torus' type in three-dimensional relaxation systems”, Sb. Math., 188:11 (1997), 1571–1586  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:70
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019